# SDR 03FDEA01011

- Difficulty date: June 24, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD AFT HINGE ACTUATOR OUTBOARD LUG   FOUND PITTING CORROSION.  RIGHT WING OUTBOARD FLAP OUTBOARD AFT HINGE ACTUATOR OUTBOARD LUG REPAIRED AS PER FEDEX EA 1-5750-69353 - WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT AND RT OUTBOARD FLAP/OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
